Variational Formulae for Several Classes of Analytic Functions.
Mathematische Zeitschrift, Tome 118 (1970), pp. 311-319 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MZ_1970__118_171464,
     author = {Malcolm S. Robertson},
     title = {Variational {Formulae} for {Several} {Classes} of {Analytic} {Functions.}},
     journal = {Mathematische Zeitschrift},
     pages = {311--319},
     year = {1970},
     volume = {118},
     zbl = {0202.36202},
     url = {http://geodesic.mathdoc.fr/item/MZ_1970__118_171464/}
}
TY  - JOUR
AU  - Malcolm S. Robertson
TI  - Variational Formulae for Several Classes of Analytic Functions.
JO  - Mathematische Zeitschrift
PY  - 1970
SP  - 311
EP  - 319
VL  - 118
UR  - http://geodesic.mathdoc.fr/item/MZ_1970__118_171464/
ID  - MZ_1970__118_171464
ER  - 
%0 Journal Article
%A Malcolm S. Robertson
%T Variational Formulae for Several Classes of Analytic Functions.
%J Mathematische Zeitschrift
%D 1970
%P 311-319
%V 118
%U http://geodesic.mathdoc.fr/item/MZ_1970__118_171464/
%F MZ_1970__118_171464
Malcolm S. Robertson. Variational Formulae for Several Classes of Analytic Functions.. Mathematische Zeitschrift, Tome 118 (1970), pp. 311-319. http://geodesic.mathdoc.fr/item/MZ_1970__118_171464/